# SDR UALA2009012000220

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 44,070 hours, 12,195 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411371
- Condition: Failed
- Location: Rt Ac  Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP LIGHT ON.  WILL NOT RESET.  TROUBLESHOOTING PER FIM 21-51-00 FIG 106.  PER BLOCK 2 FOUND SWITCH S10326 TO BE SHUTTING OFF THE PACK.  REPLACED COMPRESSOR OUTLET OVERHEAT SWITCH.  ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK.
